# SDR RRXA001668

- Difficulty date: February 18, 2000
- Submitted: July 10, 2000
- Operation: Air carrier
- Aircraft: N994CF
- Make and model: Doug DC-8-62
- Aircraft serial: 45956
- Aircraft time: 66,217 hours, 22,364 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT,  FOUND CORROSION DAMAGE TO THE DOUBLER ATTACHED TO LONGERON IN AFT LOWER CARGO BILGE AT STA 1080 TO 1100 AND L35R, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.    REMOVED DAMAGE, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8.  REMOVED LONGERON SPLICE AND REINSTALLED IAW E.O. 99-236 WITH APPROVED 8110-3 DATED 2-17-00.
